One-Diregular Subgraphs in Semicomplete Multipartite Digraphs. / Yeo, Anders.

In: Journal of Graph Theory, Vol. 24, No. 11, 1997, p. 1-11.

Research output: Contribution to journalArticlepeer-review

Published

Standard

One-Diregular Subgraphs in Semicomplete Multipartite Digraphs. / Yeo, Anders.

In: Journal of Graph Theory, Vol. 24, No. 11, 1997, p. 1-11.

Research output: Contribution to journalArticlepeer-review

Harvard

Yeo, A 1997, 'One-Diregular Subgraphs in Semicomplete Multipartite Digraphs', Journal of Graph Theory, vol. 24, no. 11, pp. 1-11.

APA

Yeo, A. (1997). One-Diregular Subgraphs in Semicomplete Multipartite Digraphs. Journal of Graph Theory, 24(11), 1-11.

Vancouver

Yeo A. One-Diregular Subgraphs in Semicomplete Multipartite Digraphs. Journal of Graph Theory. 1997;24(11):1-11.

Author

Yeo, Anders. / One-Diregular Subgraphs in Semicomplete Multipartite Digraphs. In: Journal of Graph Theory. 1997 ; Vol. 24, No. 11. pp. 1-11.

BibTeX

@article{bf8c35accdee4a8eb93036fbc279a793,
title = "One-Diregular Subgraphs in Semicomplete Multipartite Digraphs",
author = "Anders Yeo",
year = "1997",
language = "Undefined/Unknown",
volume = "24",
pages = "1--11",
journal = "Journal of Graph Theory",
issn = "0364-9024",
publisher = "Wiley-Liss Inc.",
number = "11",

}

RIS

TY - JOUR

T1 - One-Diregular Subgraphs in Semicomplete Multipartite Digraphs

AU - Yeo, Anders

PY - 1997

Y1 - 1997

M3 - Article

VL - 24

SP - 1

EP - 11

JO - Journal of Graph Theory

JF - Journal of Graph Theory

SN - 0364-9024

IS - 11

ER -